# SDR ASAA12511379

- Difficulty date: April 10, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 741 hours, 220 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START CONT CABIN ZONE TEMP ILLUMINATED WITH MASTER CAUTION,  RECALL LIGHT EXTINGUISHED WITH MASTER CAUTION RESET TEMP CONTROL OPS NORMAL.  RAN SYSTEM TEST PER MM 21-61-00.  RESET SYSTEM SYSTEM OP CHECKED GOOD.  NO FAULTS NOTED AT THIS TIME.
